Please Help I M Getting Worried

10 Replies
Liza - November 8

this is my second month on the pill....but my period was late and it was all brown discharge instead of the normal red flow....also i've been getting frequent headaches and yesterday i even threw up a few times, but i dont have the flu or anything. even though my "period" is over i still have cramps that feel like i should be about to start again. Please help!! What does it sound like to you guys?? is it possible?

 

Tia - November 8

I would call your doctor, you may be having an allergic reaction to the pill.

 

Liza - November 8

no one has any advice for me?

 

advice - November 8

Your pill is made of hormones. You might be having a hormone imbalance. It is common for the pill to give you pregnancy symptoms. Maybe your doctor needs to switch your pill. This one might be too strong for you. They have many different kinds out there. You should take a pregnancy test and call your doctor.

 

Liza - November 8

Thank you - advice - for responding!! I appreciate it! I've tried the patch and the ring - both made me extremely sick. So i'm already on the lowest dosage possible for the b/c pill. I didn't have and neg. reaction to it at all in the first month. I'm just really confused.

 

advice - November 8

sometimes it can take a month or so to get it all fully in your systom. I take a progesterone only pill because i can't take the estrogen in regular bcp and they are just as effective. Have you taken a pregnancy test yet?

 

Liza - November 8

Yeah, i've been on it for two full months ( my weird period was my 2nd after being on the pill). I haven't taken a test yet....is it okay to take one now or should I wait a few days?

 

advice - November 8

IF that was implantation bleeding it is ok to test now. Just use first morning to be sure. I will say i knew a girl that conceived both of her children while on bcp's. I hope it work out for you either way you want it to go.

 

wendy holmes - November 21

yes no dought about it la__s u are pregnant the browm discharge is not normal it only happens when your pregnant

 

Kim - November 21

Liza, you may want to talk to your doc about the bcp because I had to quit taking it after just one month because I ended up in the ER with what they thought was a stroke. It ended up being migraines.

 

Kim - November 21

Also, you could have experienced breakthrough bleeding which happens when your body is adjusting to the pill. And no it doesn't only happen when you are pregnant.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?